# SDR 2003FA0000443

- Difficulty date: April 30, 2003
- Submitted: April 30, 2003
- Operation: General aviation
- Aircraft: N437ER
- Make and model: Cessna 172S
- Aircraft serial: 172S8653
- Aircraft time: 2,204 hours
- Engine: Lyc IO360L2A
- Engine time: 1,260 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Manifold
- Condition: Inaccurate
- Location: Fuel Control
- Component: Fuel Control
- Component part number: 25765362
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORT A ROUGH ENGINE AT 1,000 FT. DURING SUBSEQUENT INSPECTION AND TROUBLESHOOTING, THE FUEL INJECTOR NOZZLES WERE CLEANED AND TESTED, THE FUEL MANIFOLD WAS REPLACED, AND THE FUEL SERVO WAS REPLACED.
